# SDR ABXA20140718246

- Difficulty date: July 18, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767-200
- Aircraft serial: 23142
- Aircraft time: 61,007 hours, 47,364 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 113T162318
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF RT WING UPPER BEAM ON NR 0983 FOUND ANGLE STIFFENER CORRODED.  FABRICATED PART IAW DWG 113T1623 & SAMPLE PO 0052750 PN BAC 1503-100442-7075-T6511 ANGLE BARE ALUM EXTRUDED.  CORRODED, PN 113T1623-18, SN NA, PART NAME STIFFENER, STR & WS LOC ON ACFT WS 281.  ACFT WAS GNDED.
